# SDR 98ZZZX3927

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81573
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024004
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Engine
- Part time: 65 hours
- Component: Airborne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND VAC PUMP FAILURE IN 253 HOURS OPERATION.  FIRST PUMP FAILED AT 188 HOURS.  SECOND PUMP FAILED AFTER 65 HOURS.
